Toggle Main Menu Toggle Search

Open Access padlockePrints

Computing with abelian sections of finitely presentedgroups

Lookup NU author(s): Professor Sarah Rees


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Holt DF, Rees S

Publication type: Article

Publication status: Published

Journal: Journal of Algebra

Year: 1999

Volume: 214

Issue: 2

Pages: 714-728

Print publication date: 15/04/1999

ISSN (print): 0021-8693

ISSN (electronic): 1090-266X

Publisher: Academic Press


DOI: 10.1006/jabr.1998.7713


Altmetrics provided by Altmetric